# SDR IPXA1667659

- Difficulty date: June 20, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 41,409 hours, 12,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSE RT BS 955 REAR SPAR B/H SIDE FITTING FAIL SAFE STRAP 1 EACH HOLE CRACK INDICATION.  FUSE RT BS 955 REAR SPAR B/H SIDE FITTING FAIL SAFE STRAP ATT MOST LWR BOLT REMOVED AND REINSTALLED IAW EO B767-5350-17922-I, APPENDIX D FIG 6 FOR FURTHER CONFIRMATION BY NDT INSP THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
